# SDR AWXA200400879

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 45,599 hours, 31,270 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 21EN1076
- Condition: Intermittent
- Location: Zone 102
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O WARNING HORN SOUNDED AT APPROX 70 KT WITH ALL SETTINGS NORMAL, & AFTER T/O THRUST WAS MET.  FLAPS 1, TRIM 4.7, ALL GREEN LIGHTS SET FOR FLAPS & SLATS, REJECTED T/O & RETURNED TO GATE.  MX CHECKED SECURITY & ADJUSTMENT OF STAB T/O WARNING SWITCHES PER BMM, & SPEED BRAKE T/O WARNING SWITCH IAW BMM, NO DEFECTS NOTED.  FOUND FLAP T/O WARNING SWITCH INCONSISTENTLY MAKING & BREAKING AT DIFFERENT PLUNGER DEPTHS.  R & R,  ADJUSTED FLAP SWITCH IAW BMM.  DUE TO HISTORY OF CONFIGURATION WARNING PROBLEMS R & R AURAL WARNING MODULE IAW BMM, & PRINTED CIRCUIT CARD IAW BMM, OPS CK GOOD. FUNCTIONAL CHECK COULD NOT CONFIRM REASON FOR REMOVAL, UNIT TESTED GOOD.
